# SDR ASAA2017060220938

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,449 hours, 5,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22589
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 10,334 hours, 3,430 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON IN CLIMB 12,000 FT TRIP RESET DID NOT WORK (EXT. LIGHT). LT PACK 24C, RT PACK 21C, LT PACK SWITCH TO OFF,  CONTINUED FLIGHT AT FL 340.  OK PRESSURIZATION CABIN, 7000 FT.  ACFT GROUNDED.  REPLACED THE LT PACK TRIM AIR MODULATING VALVE IAW AMM 21-61-20 PB 401. PERFORMED BITE TEST IAW AMM 21-61-00-700-806-002.
